# SDR 00FDEA00323

- Difficulty date: May 5, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N615
- Make and model: Doug MD-11F
- Aircraft serial: 702881
- Aircraft time: 21,536 hours, 5,008 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 5936432022781
- Part serial: SRTB3559
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y-DUCT, CHECK VALVE, FLAPPER''S ARE BROKEN.  REMOVED AND REPLACED CHECK VALVE WITH SERVICEABLE UNIT (S/N AEX10641) ON.
